# SDR ASAA0853779

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,743 hours, 2,022 cycles
- Engine: Cfmint CFM567B27
- Engine time: 6,743 hours, 2,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER FRONT CONE MISSING MORE THAN 20 PERCENT OF BLACK ANODIZED COATING.  REMOVED AND REPLACED SPINNER CONE REF MM 72-21-01.
